# SDR NACA2024090500002

- Difficulty date: September 5, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 112,311 hours, 19,530 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUT LH WING IB FWD FLAP REAR SPAR LOWER CHORD CORROSION AT 34 INCHES TO OB EDGE. FLAP CHORD REPLACED TO REMOVE CORROSION
